# SDR SIMA200814904

- Difficulty date: May 22, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- Aircraft time: 22,262 hours, 25,696 cycles
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3229 ON TAKEOFF CREW REPORTED LEFT ENGINE PROP OIL TEMP AT 100FT AT BEGINNING OF TAKEOFF ROLL.  LEFT PROP RPM WOULD NOT GO BELOW 1200 RPM AFTER ABORT TAKEOFF WHEN CONDITION LEVER AT "MIN".  ALL OTHER INDICATIONS NORMAL.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED ENGINE RUNS FOR 20 MINUTES AT DIFFERENT POWER SETTINGS IAW GE CT7 ENGINE MM OIL TEMP ON BOTH ENGINES THE SAME AND WITHIN LIMITS PROP RPM WAS NORMAL ON BOTH ENGINES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
